# SDR SWAA2019080635684

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 41,251 hours, 21,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200079004
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H SIDE EMERGENCY EXIT ROW PLASTIC SIGN COVER DISLODGED.          / SECURED LENS ASSEMBLY PER SIP.
